# SDR 96FDEA01325

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6520838
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0111 AND 004, CORROSION (C53-111-01, -3) ON FLOOR BEAM UNDER NUTPLATES AT BS 1110 WL 200 LBL 32 TO RBL 43 AFT BAY.  *S/D*  REPAIRED FLOOR BEAM AT BS 1110, WL 200, LBL 32 TO RBL 43 PER FEDEX EA NR 7-5310-29712.
